# SDR 3HDR2018040600003

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: General aviation
- Filed by: Honda Aircraft Company, LLC, repair station 3HDR835B
- Aircraft: N878HJ
- Make and model: Honda HA-420
- Aircraft serial: 42000059
- Aircraft time: 105 hours, 92 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: HJ112820205001
- Condition: Contaminated
- Location: Fuel System
- Part time: 104 hours, 92 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED FUEL DRAINS BACK TO CENTER TANK APPROX. 100 LBS. IN 30 MINUTES. TROUBLESHOT FUEL SYSTEM AND FOUND 280 LBS. OF FUEL PER HOUR WOULD TRANSFER FROM RH WING TANK INTO CENTER TANK WHILE AIRCRAFT SAT STATICALLY. GAINED ACCESS FOR VISUAL INSPECTION OF RH WING FUEL TANK INTERNAL AREAS. FOUND FOD (MASKING TAPE)LODGED IN RH TRANSFER EJECTOR PUMP P/N HJ1-12820-205-001 CAUSING INTERNAL VALVE IN EJECTOR PUMP TO NOT FULLY CLOSE ALLOWING FUEL TO CONTINUALLY PASS THROUGH VALVE. PERFORMED A PRECAUTIONARY VISUAL INSPECTION OF THE REMAINING AREAS OF THE RH/LH/CENTER TANK AREAS. REPLACED EJECTOR PUMP WITH NEW PUMP P/N HJ1-12820-205-001, CLOSED ALL ACCESS PANELS AND PERFORMED A SATISFACTORY OPERATIONAL/LEAK TEST OF THE FUEL SYSTEM. NO FURTHER UNWANTED TRANSFER OF FUEL WAS NOTED.
